# SDR AALA201811139029

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 40,314 hours, 19,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FORWARD FACING FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT IAW AMM 25-65-00 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
